# SDR USAA2011051891903

- Difficulty date: May 11, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 43,541 hours, 16,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - LEVEL 2 GALVANIC CORROSION ON LOWER SILL AT FR66, S23R.  REPAIRED LOWER SILL AT FR66, S23R IAW A320 SRM 53-41-14.
